Go to content
UR Home

Bibliography of the Universität Regensburg

Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item type | No Grouping
Jump to: 2021 | 2020 | 2019 | 2017 | 2016 | 2015 | 2014 | 2013 | 2010 | 2008 | 2007 | 2006 | 2003
Number of items at this level: 23.

2021

Burgos Gil, José Ignacio , Gubler, Walter , Jell, Philipp and Künnemann, Klaus (2021) A comparison of positivity in complex and tropical toric geometry. Mathematische Zeitschrift 299, pp. 1199-1255.

Stoffel, Martino (2021) Real-valued differential forms on non-archimedean abelian varieties with totally degenerate reduction. PhD, Universität Regensburg.

2020

Jell, Philipp (2020) Constructing smooth and fully faithful tropicalizations for Mumford curves. Selecta Mathematica 26, p. 28.

Gubler, Walter (2020) Differentiability of non-archimedean volumes and non-archimedean Monge�Amp�re equations\n (with an appendix by Robert Lazarsfeld). Algebraic Geometry, pp. 113-152. Fulltext not available.

2019

Gubler, Walter, Jell, Philipp, Künnemann, Klaus and Martin, Florent (2019) Continuity of Plurisubharmonic Envelopes in Non-Archimedean Geometry and Test Ideals. Annales de l'Institut Fourier 69 (5), pp. 2331-2376. Fulltext not available.

Gubler, Walter and Künnemann, Klaus (2019) Positivity properties of metrics and delta-forms. Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (752), pp. 141-177. Fulltext not available.

Jell, Philipp, Shaw, Kristin and Smacka, Jascha (2019) Superforms, tropical cohomology, and Poincaré duality. Advances in Geometry 19 (1), pp. 101-130. Fulltext not available.

2017

Gubler, Walter and Künnemann, Klaus (2017) A tropical approach to nonarchimedean Arakelov geometry. Algebra & Number Theory 11 (1), pp. 77-180. Fulltext not available.

Martin, Florent (2017) Analytic functions on tubes of nonarchimedean analytic spaces. Algebra & Number Theory 11 (3), pp. 657-683. Fulltext not available.

2016

Jell, Philipp (2016) Real-valued differential forms on Berkovich analytic spaces and their cohomology. PhD, Universität Regensburg.

Vollmer, Philipp (2016) Arithmetic Divisors on Products of Curves over non-Archimedean Fields. PhD, Universität Regensburg.

2015

Schmiddunser, Regina (2015) Ein Kriterium für die Algebraizität von glatten formalin Keimen. Masters, Universität Regensburg.

Weber, Andreas (2015) Intersection theory on regular schemes via alterations and deformation to the normal cone. PhD, Universität Regensburg.

2014

Schiller, Alexander Paul Rudolf (2014) Positivitätseigenschaften der Deligne-Paarung. Masters, Universität Regensburg.

2013

Kolb, Johannes (2013) Lokale Schnitttheorie an nicht-archimedischen Stellen für Produkte semistabiler Kurven. PhD, Universität Regensburg.

2010

Jossen, Peter (2010) Detecting linear dependence on a simple abelian variety. Preprintreihe der Fakultät Mathematik 4/2010, Working Paper. (Unpublished)

2008

Bost, Jean-Benoit and Künnemann, Klaus (2008) Hermitian vector bundles and extension groups on arithmetic schemes. II. The arithmetic Atiyah extension. Preprintreihe der Fakultät Mathematik 20/2008, Working Paper, Regensburg.

Poineau, Jerome (2008) Problème inverse de Galois sur quelques extensions de Q(T). Preprintreihe der Fakultät Mathematik 24/2008, Working Paper, Regensburg.

2007

Seibold, Martin (2007) Bierweiterungen für algebraische Zykel und Poincarébündel. PhD, Universität Regensburg.

Bost, Jean-Benoit and Künnemann, Klaus (2007) Hermitian vector bundles and extension groups on arithmetic schemes. I. Geometry of numbers. Preprintreihe der Fakultät Mathematik 02/2007, Working Paper, Regensburg.

2006

Thuillier, Amaury (2006) Géométrie toroïdale et géométrie analytique non archimédienne. Application au type d'homotopie de certains schémas formels. Preprintreihe der Fakultät Mathematik 10/2006, Working Paper, Regensburg. (Submitted)

Naumann, Niko (2006) Quasi-isogenies and Morava stabilizer groups. Preprintreihe der Fakultät Mathematik 16/2006, Working Paper, Regensburg.

2003

Meyer, Oliver (2003) Über Biextensionen und Höhenpaarungen algebraischer Zykel. PhD, Universität Regensburg.

This list was generated on Fri Dec 2 04:19:50 2022 CET.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de
0941 943 4239

Dissertations: dissertationen@ur.de
0941 943 3904

Research data: daten@ur.de
0941 943 4239

Contact persons